# SDR UIEA2016113000941

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Jumper
- Part number: MS250832BB7
- Part serial: NSN
- Condition: Torn
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OUT FLOW VALVE JUMPER TORN.  THE JUMPER WAS REPLACED IAW AMM 21-32-01.
